# SDR SWAA2024110854620

- Difficulty date: October 30, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 62,000 hours, 37,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EXIT SIGN INDICATOR BROKEN.<[01] ITEM ENTER IN ERROR;[02] ITEM ENTERED ON ERROR WILL BE ACCOMPLISHED TTG8Q004Z0B5;[03] VERIFIED STEPS 1 AND 2
